Just when I think she is getting better,something new happends. She has edema in her feet. They are hurting her. I have her laying down and putting her feet up. I'm hoping this will help if not looks like a er visit. She is moving her arms more but still have some pain. I'm thinking the new medcine she just started is causing the edema. Tomorrow is sat so she can sleep in. My husband and I do not believe in wakeing her up unless we have to. If she sleeps most the moring that is fine with us. If she takes many naps during the day thats fine with us.We look at it this way if she is tired then she is tired. I hope the edema goes down,she just been through so much pain.
I am so sorry. Call the dr. that prescribed the medication and talk to whoever is on call. That way you will talk to a specialist and may not have to take her to the ER. Please let us know how she is doing. Even though we are strangers we care about you all !!
I’m sorry to hear that your daughter isn’t doing well:( She has already been through so much. I have had edema in my feet and legs for about a year now. It varies in severity, but it’s always there. My PCP doesn’t seem concerned about it, but he isn’t concerned about any of my other issues either. So, I’ve been trying to keep my feet elevated as much as possible, limit my salt intake, and drink lots of water. It’s on my list of symptoms I plan to discuss with my NS once I finally get in to see him. I agree that you should talk to her doctor and pharmacist as soon as possible. Please let us know what you find out. I hope your daughter starts to feel better very soon!
Thank you everyone. So I called the pharmacist this morning. My pharmacist know me and my daughter very well. I cut my daughter medcine back to one pill and she has been soaking her feet in cool water. We can not do warm water do to her sensitivity. She said it helped some and she has been keeping her legs up. She has been taking her pain medcine. I have been making her drink lots of water. I will call the Dr mon and let him know what is going on.